Jump to content

Photo
Accutane

Accutane And Hair Loss: Does Biotin Do The Trick?

#accutane #differen #retina #solodyn #epiduo #acne #myexperience #biotin

23 replies to this topic

#21 John John

John John

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Blog Entries: 4
    Likes: 3
About Me
  • Gender:Male
  • Location:USA
  • Interests:Photography, Motocross, Mtn. Biking, Writing, Playing Bass and Drums, the Occasional Game of Madden '13
  • Joined: 30-December 13

Posted 30 December 2013 - 11:27 AM

Holy crap in a pita, this is giving me the shakes. I've had a nice, thick and wavy head of hair for  as long as I remember and I couldn't imagine losing it. This is just adding another one onto the lists of permanent side effects I have started to tally up. It probably won't help that I'm going to be checking my hair in the mirror every day to see if I notice anything. And since you said you didn't start having the major hair loss until after you were post-treatment. I'm also on a high dosage (80mg/day), but relative to my weight (80kg) its a correct dosage. I just hope that doesn't increase the chance I'll experience hair loss of any capacity.



#22 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,679
    Likes: 108
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 30 December 2013 - 10:00 PM

I responded to your previous post and I think I mentioned angular chelitis! I think a medicated lip ointment or something like Neosporin might help. I would ask a physician though or do a search on this board angular chelitis and Accutane.



#23 mysterygirl123

mysterygirl123

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 19-October 13

Posted 31 December 2013 - 08:25 AM

I responded to your previous post and I think I mentioned angular chelitis! I think a medicated lip ointment or something like Neosporin might help. I would ask a physician though or do a search on this board angular chelitis and Accutane.

 

Thank you so much, I must have missed that! But I've been applying Neosporin and a good moisturizer regularly and the sores are painless and almost completely gone. Thank you!



Holy crap in a pita, this is giving me the shakes. I've had a nice, thick and wavy head of hair for  as long as I remember and I couldn't imagine losing it. This is just adding another one onto the lists of permanent side effects I have started to tally up. It probably won't help that I'm going to be checking my hair in the mirror every day to see if I notice anything. And since you said you didn't start having the major hair loss until after you were post-treatment. I'm also on a high dosage (80mg/day), but relative to my weight (80kg) its a correct dosage. I just hope that doesn't increase the chance I'll experience hair loss of any capacity.

Hopefully it won't happen to you! Despite the seemingly overwhelming amount of people who have mentioned experienced extreme hair loss, it's actually not very common. But do talk with your doctor about the right supplements and dosage and that should prevent anything major. Best of luck to you and I'm crossing my fingers myself!



#24 pathtorecovery91

pathtorecovery91

    Junior Member

  • Members
  • Posts & Likes
    Posts: 36
    Likes: 10
About Me
  • Joined: 09-January 14

Posted 09 January 2014 - 11:39 PM

.


Edited by pathtorecovery91, 23 June 2014 - 08:06 PM.





1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users